# SDR TRAX200601138

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL2151A10
- Aircraft serial: 10084
- Aircraft time: 10,218 hours, 6,708 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MOST AFT, RT OVERWING EMERGENCY LIGHT IS INOP.  (EXTERIOR EMERGENCY LIGHTS - DAY OPERATIONS ONLY).
